# SDR AALA202211301057

- Difficulty date: November 14, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 35,345 hours, 14,750 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, CORROSION FOUND ON THE FLOORBEAM, AT AFT GIRT BAR MOUNT HOLE, BS 986, LBL 47.  REPAIRED THE FLOORBEAM IAW SRM 53-70-51-2R-6 ALTERNATE 4.
